# SDR 8ECA2017091201

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N824SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1523
- Aircraft time: 4,694 hours, 4,196 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ACS LOW INFLOW" CAS AT 27,000'. PERFORMED SYSTEM RESET PER QRH. CABIN CONTINUED TO CLIMB. SECURED ACS SYSTEM PER QRH AND RETURNED TO OAK. CABIN PRESSURIZATION SYSTEM MEL'D PER 21-02-01 CAT C. PERFORMED THE FOLLOWING MAINTENANCE ACTIONS, PULLED AND SECURED ECS CIRCUIT BREAKER, TIE WRAPPED OUTFLOW VALVE IN THE OPEN POSITION. FOUND WATER SEPARATOR ELBOW, CLAMP AND FLEXIBLE PIPE NOT CONNECTED CORRECTLY. POSITIONED ELBOW, CLAMP AND FLEXIBLE PIPE CORRECTLY AND RECONNECTED PIPES CORRECTLY. TIGHTEN ALL CLAMPS AND FLEXIBLE PIPES. PERFORMED GROUND RUN TEST 18 ENVIRONMENTAL CONTROL SYSTEM (OPERATIONAL TEST OF THE PRESSURIZATION CONTROL SYSTEM) WITH ENGINE RUNNING. OPERATIONAL TEST OF THE PRESSURIZATION CONTROL SYSTEM WAS SATISFACTORY. NO ACS LOW IN FLOW CAS MSG NOTED. THIS CLEARS MEL 21-02-01.
